An example of a complete orthonormal system in a Hilbert space of generalized functions

Authors

  • O. V. Gladkivs’ka

Abstract

We construct a complete orthonormal system of generalized functions in a Hilbert space W −1. We obtain an estimate of the error of approximation in W −1, which is expressed in terms of the integral modulus of continuity of a function from L 2.

Published

25.05.1997

Issue

Section

Short communications

How to Cite

Gladkivs’ka, O. V. “An Example of a Complete Orthonormal System in a Hilbert Space of Generalized Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 5, May 1997, pp. 725–728, https://umj.imath.kiev.ua/index.php/umj/article/view/5055.